Prof JE (John) van den Berg

Tel: +2712 420-2850
Fax: +2712 420-3893
E-mail: [email protected]
Office: Mathematics Building 1-24.1
Position: Professor
Academic Qualifications: MSc, PhD (Univ of Natal)
NRF Rating: C1

Fields of Interest: Algebra and Analysis

Research Interests: Ring and Module Theory, specifically Torsion Theory and the Kurosh-Amitsur Radical Theory of associative Rings

Publications over the past five years:

Journal articles 

Thackeray HR, Van den Berg JE  Strong primeness in matrix rings.   Journal of Algebra, 420(2014), 509-527

Arega N, Van den Berg JE Two-sided residuation in the set of topologizing filters on a ring. Communications in Algebra, 45(3)(2017) 992–1011

Anh PN, Van den Berg JE A new class of simple noetherian V-domains. The Journal of Algebra 493(2018)410–437

Szigeti J, Van den Berg J, Van Wyk L, Ziembowski M The maximum dimension of a Lie nilpotent subalgebra of of index. Trans. Amer. Math. Soc. 372(7)(2019) 4553-4583

Arega N, Van den Berg J Commutativity in the lattice of topologizing filters of a ring - localization and congruences. Acta Mathematica Hungarica 157(2019) 434-458

Copyright © University of Pretoria 2024. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences